# SDR AMCR200902

- Difficulty date: March 26, 2009
- Submitted: March 27, 2009
- Operation: General aviation
- Aircraft: N255DV
- Make and model: Raythn HAWKER800
- Aircraft serial: 258169
- Aircraft time: 7,333 hours, 4,841 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: 258WG1791
- Condition: Missing
- Location: Ailerons
- Part time: 7,333 hours, 4,841 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, FOUND TRAIL OF BLACK SOOT STREAMING FROM RT AILERON OTBD HINGE POINT. DISCOVERED BUSH MISSING IN AILERON SIDE OF HINGE WHEN CHECKING FOR PLAY. THE ARE (2) BUSHINGS REQUIRED, BUT ONLY ONE WAS INSTALLED ON AIRFRAME SIDE. OTHER FLIGHT CONTROLS OK.
